# SDR 39NR20130806051

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 49,673 hours, 49,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND TWO CRACKS 1.5 INCHES LONG AT LBL 41, WL 194 AND 1.5 INCHES LONG AT LBL 43, WL 197.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10.  REPAIR NR 3, ALTERNATE NR 2.
